# SDR SWAA2023021690817

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 400+10; BS 400+14.<[01] VERIFIED APPLICABILITY SRM 53-30-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE. REMOVED CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24BS 400+10 ADN BS 400+14. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIG 103 DETAIL D. TOOL ID: ATS1225 S/N: UNKNOWN DUE:08/2023;[02] VERIFIED PARTIAL STEPS 1 AND 2 AND CORRECTIVE ACTION 1.;[03] FABRICATED; LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 400 TO BS 420 WITH NEXT MATERIAL USED BAC1496-444#7075T62 LOT 1515896-1 I.A.W SRM 51-40-05-0G-0 AND DWG 143A7501 AND APPLIED CHEMICAL CONVERSION COATING I.A.W SRM 51-20-01;OK TO PRIME.;[04] VERIFIED CORRECTIVE ACTION 3. OK TO PRIME.;[05] APPLIED PRIMER ON NEW FLOOR TO SIDEWALL SUPPORT. PER SRM 20-41-02;[06] VERIFIED CORRECTIVE ACTION 5 AND MEASUREMENT TABLE.
